Discussion Board Forums General Discussion Questions about antidepressants

Viewing 15 posts - 16 through 30 (of 45 total)
  • Author
    Posts
  • #62974
    lainy
    Participant

    YEA! Pam, I am stopping over in an hour and we are going for Margaritas! LOL

    #62973
    pamela
    Participant

    I did not take a pill today. My heart is not doing what it did when I took it, so I think it was the pill. Plus, my insides feel more calm. I will call the doctor’s office tomorrow and see what he says. Thanks everyone, for your support and advice.

    Love, -Pam

    #62972
    lainy
    Participant

    HAHAH LOL, Janet! If I could get PG I would make soooooo much money and donate it all to CC. OMG! I have one problem though, well more than one, Teddy would have to be the baby daddy and being a “professional” meeter and greeter of sorts, seems that since I moved to an apartment 3 months ago (LOVE IT) I don’t hear from him much anymore. Too much welcoming people going on for him. But, Janet believing got me through the first year. Love seeing you on here.

    #62971
    magic
    Participant

    Lainy,the best treatment for ulcerative colitis is pregnancy……this may not be practical though!!

    #62946
    magic
    Participant

    Pam,
    I would go back to the doctor to discuss it further,I am not sure about this rapid heartbeat thing you experienced whether it is a side effect of zoloft so talk to your doctor about that……but anyway you need more to help you through this,treating reactive depression should be a wholistic thing not just a tablet thing whatever you wind up taking -or not-
    good luck Janet

    #62970
    lainy
    Participant

    Thanks, Nancy. It’s 10 months now but I forsee another couple of months and then hopefully can get a life again. Yes, I agree, it is good at what it does but the side effects are awful. I have them all. I also have a new found respect for anyone with UC. Funny thing is it is such a miracle drug and so CHEAP. Costs me about $7 a month, while a healing RX called Lialda for the stomach lining costs me $175 a month. Go figure! You wrote, “One day we will be free of cancer and other diseases such as MS and arthritis”. My religion has a little saying that goes like this, for what you said, “From your mouth to God’s ears”.

    #62969
    nancy246
    Participant

    Lainy, My 14 year old cat was put on prednisone and she is just like a kitten again! She is doing so much better. I told my daughter, who is suffering similar ailments to my cat, that maybe she should try prednisone and she said “heck no, way too many side effects”. (She is an RN). It is too bad it causes so many side effects for some, because it is good at what it does! Anyway, I am weaning the cat off of it now so I hope it has done it’s job. One day we will be free of cancer and other diseases such as MS and arthritis and we will no longer need “dreadnisone”. Love and hugs. Nancy

    #62968
    nancy246
    Participant

    Dear Pam, Sending positive thoughts that you will find something that will work for you. You have so much on your shoulders and you are such a wonderful mother and caregiver to all. Make sure you are finding some time just for you! Manicure, pedicure perhaps? Yoga classes? Or even just a walk by yourself. I was going to start yoga when I broke my arm and now I am held up with a frozen shoulder but I am looking forward to starting one day. It has helped my daughter, who suffers from depression. Sending love to you and Lauren. Nancy

    #62967
    pamela
    Participant

    You are welcome and I will always have your back. I love you too. You have helped me and so many others more than you will ever know. Take care.

    Love, -Pam

    #62966
    lainy
    Participant

    Pam, we know ourselves the best! That is how I feel sometimes from my Prednisone (Dreadnisone). Hunt and peck until you find something that works be it an RX or something natural. BTW, you saw right through me today in posts! I LOVE YOU and thank you!

    #62965
    pamela
    Participant

    Well everyone, I have given it a week at half the dose and I am better with the crying. I don’t have the outbursts of crying anymore. But, I can’t stand the side effects. The nausea and headache are gone, but ever since starting this medication it feels like I have a rapid heartbeat. I am afraid I will have a heart attack or something. I feel it most up in my throat. I know, weird. Last night, my husband and I went to dinner and I felt really so strange. Like my body was going crazy inside and I had to take deep breaths to calm down. Calm on the outside, but freaking out on the inside. It is so hard to explain. I am calling Monday to see if I can be put on something else. I do not want to feel like that again. Thanks so much for all of your comments. I just hope I find something that works.

    Love, -Pam

    #62964
    jtoro
    Member

    I have been on celexa (like lexapro) for about 5 years. It has been great. Take Xanax if I need to’ but very rare.
    Jtoro

    #62963
    Randi
    Participant

    I was also on Remeron Tiffany and what I liked about it was that the side effects helped me a lot during treatment. Increased appetite and help sleeping at night. Another good thing about it is that you do not have to wait for it to build up in your body to get the good effects and you do not have to wean off of it if I remember correctly.

    I was told it was an “old” anti-depressant, but it definitely worked for me and i did not feel dopey or anything. Taking it at night definitely helps.

    After treatment for awhile I was taking xanax to help me sleep.

    Just remember that there are drugs for depression and different drugs entirely for anxiety. I think during treatment I was depressed, but later on just had anxiety (thinking the worst, dreading scans,etc.) Xanax is for anxiety, Remeron was for depression.

    I personally think it’s important to be diagnosed by a therapist so that you are getting the right drug to address the problem.

    #62962
    peony
    Member

    Pam, I was on zoloft several years ago.

    The doc gave me a starter back and built up the dosage very slowly.

    I believe I started on 10 mg for 7 days , then 25mg for 2 weeks etc…finally up to 50mg.

    I was very nausous in the beginning and felt weird but that eventually wore off and the medication worked really well and got me thru a very tough time in my life.

    Getting off the medication was the same slow process.

    Don’t give up on taking them too soon. It could be just what you need.

    Since my husband was diagnosed I’ve been on Lexapro. that works also.

    Peony

    #62961
    marions
    Moderator

    Tiff….is it Remeron? And, why are you not sleeping. Steroids?
    Hugs,
    Marion

Viewing 15 posts - 16 through 30 (of 45 total)
  • You must be logged in to reply to this topic.